# SDR 97ZZZX3498

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100LR
- Make and model: Cndair CL6001A11
- Aircraft serial: 1064
- System (JASC): 2434 · DC Generator-Alternator
- Part: Cell
- Part number: VHP430KH3
- Condition: Shorted
- Location: Battery
- Part time: 111 hours
- Component: Saft, 40783
- Stage of operation: NR
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BATTERY CHARGER DROPPING OFF-LINE.  REMOVED AND SHIPPED BATTERY TO INSPECTION AND SERVICE.  FOUND SHORTED CELL, STRAPS HAD BURNED SMALL HOLE THROUGH SIDE OF CELL. BATTERY WILL BE SHIPPED BACK TO MANUFACTURER DUE TO LOW TSN.
